MathSciNet Relay Station
MathSciNet bibliographic data
MR2262710 (2007h:30019) 30C65 (30D50 30D55)
Dyakonov, Konstantin M. Addendum to: "Strong Hardy-Littlewood theorems for analytic functions and mappings of finite distortion'' [Math. Z. 249 (2005), no. 3, 597–611; MR2121742]. Math. Z. 254 (2006), no. 2, 433–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement